# SDR UALA2009122804005

- Difficulty date: December 24, 2009
- Submitted: January 4, 2010
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 76,699 hours, 12,459 cycles
- Engine: Pwa PW4060
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Pump
- Part number: S343T0025
- Part serial: 17
- Condition: Malfunctioned
- Location: Fuel Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LEVEL OFF ALT RIGHT CTR PUMP OUTPUT WEAK RT ENG WAS BURNING FROM RIGHT MAIN.   CREW REPORTS LT MAIN FUEL TANK QUANTITY DID INCREASE WHILE ATTEMPTING TO BALANCE FUEL LOAD.  REPLACED RT CTR AUX OVERRIDE PUMP.  OP TESTS NORMAL.
